# SDR SWAA2014093032442

- Difficulty date: August 7, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 32,939 hours, 14,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
